Gradient estimates of a nonlinear elliptic equation for the $V$-Laplacian
Bull. Korean Math. Soc. 2019 Vol. 56, No. 4, 853-865
Published online July 9, 2019
Printed July 31, 2019
Fanqi Zeng
Xinyang Normal University
Abstract : In this paper, we consider gradient estimates for positive solutions to the following nonlinear elliptic equation on a complete Riemannian manifold: $$\Delta_{V}u+cu^{\alpha}=0,$$ where $c$, $\alpha$ are two real constants and $c\neq0$. By applying Bochner formula and the maximum principle, we obtain local gradient estimates for positive solutions of the above equation on complete Riemannian manifolds with Bakry-\'{E}mery Ricci curvature bounded from below, which generalize some results of \cite{MHL2017}.
Keywords : gradient estimate, nonlinear elliptic equation, Bakry-\'{E}mery Ricci curvature
MSC numbers : Primary 58J35; Secondary 35B45
Supported by : The research of the author was supported by Nanhu Scholars Program for Young Scholars of XYNU, and Doctoral Scientific Research Startup Fund of Xinyang Normal University (2018)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd